# SDR UIEA2021060801293

- Difficulty date: June 8, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,051 hours, 18,605 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Condition: None
- Location: Wx Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L WX RADAR TILT SEEMS OFF BY APPROX 2Â° VERSUS R. RIGHT SIDE SEEMS CORRECT( PERFORMED WEATHER RADAR SYSTEM TEST IAW AMM 34-43-00. NO DEFECTS NOTED AT THIS TIME. SYSTEM TEST GOOD. )
